American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Kiran Parkhe. Smooth gluing of group actions and applications. Proc. Amer. Math. Soc. 143 (2015) 203-212.
Abstract, references, and article information   
View Article: PDF

[2] Ken’ichi Ohshika. A note on the rigidity of unmeasured lamination spaces. Proc. Amer. Math. Soc. 141 (2013) 4385-4389.
Abstract, references, and article information   
View Article: PDF

[3] Erica Flapan and Harry Tamvakis. Topological symmetry groups of graphs in $3$-manifolds. Proc. Amer. Math. Soc. 141 (2013) 1423-1436.
Abstract, references, and article information   
View Article: PDF

[4] Hideki Miyachi and Hiroshige Shiga. Holonomies and the slope inequality of Lefschetz fibrations. Proc. Amer. Math. Soc. 139 (2011) 1299-1307. MR 2748423.
Abstract, references, and article information   
View Article: PDF

[5] Susumu Hirose. Realization of the mapping class group of handlebody by diffeomorphisms. Proc. Amer. Math. Soc. 138 (2010) 4157-4159. MR 2679638.
Abstract, references, and article information   
View Article: PDF

[6] Nobuhiro Nakamura. Smoothability of $\mathbb {Z}\times \mathbb {Z}$-actions on 4-manifolds. Proc. Amer. Math. Soc. 138 (2010) 2973-2978. MR 2644908.
Abstract, references, and article information   
View Article: PDF

[7] Christopher J. Leininger. Accidental parabolics in the mapping class group. Proc. Amer. Math. Soc. 137 (2009) 1153-1160. MR 2457458.
Abstract, references, and article information   
View Article: PDF

[8] Graham Hope and Ulrike Tillmann. On the Farrell cohomology of the mapping class group of non-orientable surfaces. Proc. Amer. Math. Soc. 137 (2009) 393-400. MR 2439465.
Abstract, references, and article information   
View Article: PDF

[9] Athanase Papadopoulos. A rigidity theorem for the mapping class group action on the space of unmeasured foliations on a surface. Proc. Amer. Math. Soc. 136 (2008) 4453-4460. MR 2431062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ximin Liu and Nobuhiro Nakamura. Pseudofree $\mathbb{Z}/3$-actions on $K3$ surfaces. Proc. Amer. Math. Soc. 135 (2007) 903-910. MR 2262889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Milley. Line arrangements in $\mathbb{H}^3$. Proc. Amer. Math. Soc. 133 (2005) 3115-3120. MR 2159793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kamlesh Parwani. Monotone periodic orbits for torus homeomorphisms. Proc. Amer. Math. Soc. 133 (2005) 1677-1683. MR 2120254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Darryl McCullough. Imbeddings of free actions on handlebodies. Proc. Amer. Math. Soc. 131 (2003) 2247-2253. MR 1963774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Piotr Mikrut. Fillable contact structures on torus bundles over circles. Proc. Amer. Math. Soc. 130 (2002) 599-607. MR 1862144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Siddhartha Gadgil. The pq-condition for $3$-manifold groups. Proc. Amer. Math. Soc. 129 (2001) 1873-1875. MR 1814121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Karel Dekimpe and Veerle Ongenae. On the number of abelian left symmetric algebras. Proc. Amer. Math. Soc. 128 (2000) 3191-3200. MR 1695151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert Myers. Compactifying sufficiently regular covering spaces of compact 3-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1507-1513. MR 1637416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert Myers. On covering translations and homeotopy groups of contractible open n-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1563-1566. MR 1641077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jae Choon Cha and Ki Hyoung Ko. On equivariant slice knots. Proc. Amer. Math. Soc. 127 (1999) 2175-2182. MR 1605928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. D. Long and A. W. Reid. Simple quotients of hyperbolic 3-manifold groups. Proc. Amer. Math. Soc. 126 (1998) 877-880. MR 1459136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. Cooper and D. D. Long. Foliations of some 3-manifolds which fiber over the circle. Proc. Amer. Math. Soc. 126 (1998) 925-931. MR 1443821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Max Neumann-Coto. On the double curves of least area tori. Proc. Amer. Math. Soc. 125 (1997) 2463-2469. MR 1415336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marco Reni and Bruno Zimmermann. Extending finite group actions from surfaces to handlebodies. Proc. Amer. Math. Soc. 124 (1996) 2877-2887. MR 1343720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Warren Dicks and Jaume Llibre. Orientation-preserving self-homeomorphisms of the surface of genus two have points of period at most two. Proc. Amer. Math. Soc. 124 (1996) 1583-1591. MR 1301020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Teruhiko Soma. Equivariant, almost homeomorphic maps between $S\sp 1$ and $S\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 2915-2920. MR 1277134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Charles Livingston. Knotted symmetric graphs . Proc. Amer. Math. Soc. 123 (1995) 963-967. MR 1273507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Daniel Ruberman. Involutions on spin $4$-manifolds . Proc. Amer. Math. Soc. 123 (1995) 593-596. MR 1231042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marco Reni and Bruno Zimmermann. Handlebody orbifolds and Schottky uniformizations of hyperbolic $2$-orbifolds . Proc. Amer. Math. Soc. 123 (1995) 3907-3914. MR 1307560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Joo S. Lee. Almost periodic homeomorphisms and $p$-adic transformation groups on compact $3$-manifolds . Proc. Amer. Math. Soc. 121 (1994) 267-273. MR 1233977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Karin Usadi. A counterexample to the equivariant simple loop conjecture . Proc. Amer. Math. Soc. 118 (1993) 321-329. MR 1150656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2